# SDR BB08031

- Difficulty date: March 4, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EXIT SIGN LIGHT AT R-1 DOOR IS INOP DURING TEST.  MAINTENANCE REPAIRED BROKEN WIRE.  OPS CHECKS OK.
